2019
Том 71
№ 10

All Issues

Volume 46, № 12, 1994

Article (Russian)

Large deviation probabilities for UH-statistics

Borovskikh Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1611–1620

ForU-statistics taking values in a Hilbert space, we obtain estimates of the rate of convergence in the central limit theorem.

Article (Ukrainian)

Nonlocal boundary-value problem for parabolic equations

Mel'nyk O. M., Ptashnik B. I., Zadorozhna N. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1621–1626

We study the problem for Shilov parabolic equations of arbitrary order with constant coefficients with conditions nonlocal in time and periodic in space variables. We establish conditions for the existence and uniqueness of a classical solution of the problem and prove metric theorems on lower bounds of small denominators appearing in the construction of a solution of the problem.

Article (English)

Bogolyubov averaging and normalization procedures in nonlinear mechanics. III

Lopatin A. K., Mitropolskiy Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1627–1646

We describe the technique of normalization based on the method of asymptotic decomposition in the space of representation of a finite-dimensional Lie group. The main topics of the theory necessary for understanding the method are outlined. Models based on the Van der Pol equation are investigated by the method of asymptotic decomposition in the space of homogeneous polynomials (the space of representation of a general linear group in a plane) and in the space of representation of a rotation group on a plane (ordinary Fourier series). The comparison made shows a dramatic decrease in the necessary algebraic manipulations in the second case. We also discuss other details of the technique of normalization based on the method of asymptotic decomposition.

Article (Russian)

Elliptic boundary-value problems in complete scales of Nikol'skii-type spaces

Murach A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1647–1654

We consider an elliptic boundary-value problem on an infinitely smooth manifold with, generally speaking, disconnected boundary. It is established that the operator of this problem is a Fredholm operator when considered in complete scales of functional spaces that depend on the parameters s ε ℝ,pε[1, ∞] and, for sufficiently large s≥0, coincide with the classical Nikol'skii spaces on a manifold.

Article (Russian)

Points of strong summability of fourier series

Pachulia N. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1655–1664

We study strong means of deviations of partial sums of expansions of functions f in systems of functions of polynomial type.

Article (Russian)

On some problems in perturbation theory of smooth invariant tori of dynamical systems

Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1665–1699

Problems related to perturbation theory of smooth invariant tori of dynamical systems in a n-dimensional Euclidean spaceR n are considered. The clarification of these problems plays an important role for perturbation theory suggested by the author in [1] and extends the scope of its application.

Brief Communications (Ukrainian)

On the universal ultrametric space

Vestfrid I. A

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1700–1706

An ultrametric space in which any separable ultrametric space can be isometrically imbedded is constructed. We describe the method for isometric imbedding of any separable ultrametric space into l 1,l 2 andc 0 based on the application of this universal space.

Brief Communications (Russian)

On invariance of some properties of solutions under perturbation of a pulse system of differential equations

Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1707–1713

Sufficient conditions for the invariance of boundedness and stability properties of solutions under perturbation of a pulse system of differential equations are established.

Brief Communications (Russian)

Minimal handle decomposition of smooth simply connected five-dimensional manifolds

Prishlyak O. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1714–1720

A theorem on the existence of the unique minimal topologic handle decomposition of differentiable simply connected five-dimensional manifolds is proved. For a decomposition of this sort, the number of handles of each index is given.

Brief Communications (Ukrainian)

Method for solution of convolution-type integral equations

P'yanilo Ya. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1721–1723

The spectral method for solution of convolution-type integral equations in the basis of Chebyshev-Laguerre polynomials is reduced to the representation in matrix form. This enables one to construct algorithms of reconstruction of input signals directly from the discrete values of the output signals and to estimate the influence of an input data error on the precision of reconstruction of a signal.

Index (Ukrainian)

Index of Volume 46 of Ukrainian Mathematical Journal

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 12. - pp. 1724-1729